# SDR UIEA2019012303012

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,016 hours, 19,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L PACK OFF & L PACK TEMP( PERFIM 21-51 FT 803, NO FAULTS FOUND. PERFORMED FIM 21-51 FT 804, NO FAULTS FOUND, UNABLE TO DUPLICATE, OPS CKD GOOD )
